# SDR SWAA2021021642306

- Difficulty date: January 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER ANGLE IN APU COMPARTMENT BS1088+4' RBL23; 31' BELOW LOWER HORIZONTA L DECK / CORROSION ON INNER ANGLE IN APU COMPARTMENT BS1088+4; RBL23; 31' BELOW LOWER HORIZONTAL DECK FOUND TO BE OUT OF LIMITS. REMOVED & REPLACED INNER ANGLE IAW SRM 51-40-02; SRM 51-40-05; DWG# 148A8545; DWG# 148A8540; DWG# 148A3800; MM 51-31-00-390-804; MM 51-31-00-390-805.
